I have been on it for 2 years for pain in my joints from chemo. I started out with 8mg. Every 4 hrs. and now down to 2mg. every 12 hrs. Is it safe to just stop now after 2 months.
Hi RobertNorris. I have not taken Dilaudid; but I am in a couple groups for Lyrica and Cymbalta. The people who have asked about getting off Dilaudid were advised that once they were down to 2 mg and stable there they were to go down to 1 mg and continue there until they were stable then go off. These drugs are very strong and tricky. I think it would be best to take the slowest route possible so that you don't have any complications. I know from experience with other medications that some doctors do not know how slow we should taper. Best wishes and please take care.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2010 • 2 answers
Posted 1 Jan 2012 • 5 answers
Posted 27 Feb 2012 • 3 answers
Posted 2 Jan 2014 • 3 answers
Posted 25 Mar 2018 • 3 answers